Booster vaccine linked to heart inflammation in Australia

Please share this story - thanks

By Frank Chung, News.com.au

Australia’s medicines regulator has confirmed the first cases of rare heart inflammation after booster vaccines.

As of January 9, there have been six reports of likely myocarditis – four after Pfizer and two after Moderna – and 12 reports of likely pericarditis – 10 after Pfizer and two after Moderna – after a third or booster dose of a Covid-19 vaccine, according to the Therapeutic Goods Administration’s (TGA) most recent safety update.

“The TGA is monitoring the safety of booster vaccine doses in adults,” the regulator said.

“It is not expected that the types of side effects will be different to first and second vaccine doses based on the results of clinical trials, and observations from regulators overseas where more booster doses have been given.”

Full story here.

Please share this story - thanks